| Catalog Number |
110035368 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
03/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately four years and six months following the initial implantation, the patient underwent a revision surgery due to aseptic loosening of the right-sided femoral knee implant.Attempts have been made and no further information has been provided at the time of this report.
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: biomet bc r 1x40 us; item# 110035368; lot# 947baa2510 femur cemented cruciate retaining (cr) standard right size 7; item# 42502606202; lot# 64683962 tibia cemented 5 degree stemmed right size e; item# 42532007102; lot# 64624443 articular surface medial congruent (mc) right 11 mm height use with tibia sizes e-f/cr femur sizes 6-7; item# 42522100711; lot# 64463573, the device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10, h11.Visual inspection of the provided images performed.One image appears to have been taken during the surgical procedure showing products implanted in the patient and the other image shows the affected product after explantation.Biological residue is evident on the explanted product.Unable to determine the extent of any wear or damage from the image.The physical device was not returned, therefore further assessment could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.